Dragovich, Vladimir Il'ich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 21
Presentations: 14

Number of views:
This page:1158
Abstract pages:3938
Full texts:1150
PhD (1992)
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Demchenko's nonholonomic case of a gyroscopic ball rolling without sliding over a sphere after his 1923 Belgrade doctoral thesis”, Theor. Appl. Mech., 47:2 (2020),  257–287  mathnet  isi  scopus
2. Vladimir Dragović, Roger Fidèle Ranomenjanahary, “Division of $n$-Dimensional Euclidean Space into Circumscribed $n$-Cuboids”, Trudy Mat. Inst. Steklova, 310 (2020),  149–160  mathnet  mathscinet; Proc. Steklov Inst. Math., 310 (2020), 137–147  isi  scopus
3. A. K. Adabrah, V. Dragović, M. Radnović, “Elliptical Billiards in the Minkowski Plane and Extremal Polynomials”, Rus. J. Nonlin. Dyn., 15:4 (2019),  397–407  mathnet  scopus
4. Anani Komla Adabrah, Vladimir Dragović, Milena Radnović, “Periodic Billiards Within Conics in the Minkowski Plane and Akhiezer Polynomials”, Regul. Chaotic Dyn., 24:5 (2019),  464–501  mathnet  mathscinet  isi  scopus
5. Vladimir Dragović, Milena Radnović, “Caustics of Poncelet Polygons and Classical Extremal Polynomials”, Regul. Chaotic Dyn., 24:1 (2019),  1–35  mathnet  isi  scopus
6. V. M. Buchstaber, V. I. Dragovich, “Two-Valued Groups, Kummer Varieties, and Integrable Billiards”, Arnold Math. J., 4:1 (2018),  27–57  mathnet  mathscinet  scopus
7. Vladimir Dragovich, Katarina Kukić, “Discriminantly separable polynomials and the generalized Kowalevski top”, Theor. Appl. Mech., 44:2 (2017),  229–236  mathnet  isi
8. V. Dragović, M. Radnović, “Topological invariants for elliptical billiards and geodesics on ellipsoids in the Minkowski space”, Fundam. Prikl. Mat., 20:2 (2015),  51–64  mathnet  mathscinet  elib; J. Math. Sci., 223:6 (2017), 686–694
9. B. Gajić, V. Dragović, B. Jovanović, “On the completeness of the Manakov integrals”, Fundam. Prikl. Mat., 20:2 (2015),  35–49  mathnet  mathscinet  elib; J. Math. Sci., 223:6 (2017), 675–685
10. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Note on Free Symmetric Rigid Body Motion”, Regul. Chaotic Dyn., 20:3 (2015),  293–308  mathnet  mathscinet  zmath
11. V. I. Dragović, M. Radnović, “Pseudo-integrable billiards and double reflection nets”, Uspekhi Mat. Nauk, 70:1(421) (2015),  3–34  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:1 (2015), 1–31  isi  scopus
12. Vladimir Dragović, Borislav Gajić, “Four-Dimensional Generalization of the Grioli Precession”, Regul. Chaotic Dyn., 19:6 (2014),  656–662  mathnet  mathscinet  zmath  isi
13. Vladimir Dragović, Katarina Kukić, “Systems of Kowalevski Type and Discriminantly Separable Polynomials”, Regul. Chaotic Dyn., 19:2 (2014),  162–184  mathnet  mathscinet  zmath  isi  scopus
14. Vladimir Dragović, Katarina Kukić, “The Sokolov case, integrable Kirchhoff elasticae, and genus 2 theta functions via discriminantly separable polynomials”, Trudy Mat. Inst. Steklova, 286 (2014),  246–261  mathnet  elib; Proc. Steklov Inst. Math., 286 (2014), 224–239  isi  elib  scopus
15. Vladimir Dragović, Borislav Gajić, “On the Cases of Kirchhoff and Chaplygin of the Kirchhoff Equations”, Regul. Chaotic Dyn., 17:5 (2012),  431–438  mathnet  mathscinet  zmath
16. Vladimir Dragović, Katarina Kukić, “New Examples of Systems of the Kowalevski Type”, Regul. Chaotic Dyn., 16:5 (2011),  484–495  mathnet  mathscinet  zmath
17. V. Dragović, M. Radnović, “Integrable billiards and quadrics”, Uspekhi Mat. Nauk, 65:2(392) (2010),  133–194  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:2 (2010), 319–379  isi  elib  scopus
18. V. Dragović, B. Gajić, “The Wagner Curvature Tenzor in Nonholonomic Mechanics”, Regul. Chaotic Dyn., 8:1 (2003),  105–123  mathnet  mathscinet  zmath
19. V. I. Dragovich, “Solutions of the Yang Equation and Algebraic Curves of Genus $>1$”, Funktsional. Anal. i Prilozhen., 31:2 (1997),  70–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:2 (1997), 129–131  isi
20. V. I. Dragovich, “Solutions of the Yang equation with rational irreducible spectral curves”, Izv. RAN. Ser. Mat., 57:1 (1993),  59–75  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 42:1 (1994), 51–65  isi
21. V. I. Dragovich, “Solutions of the Yang equation with rational spectral curve”, Algebra i Analiz, 4:5 (1992),  104–116  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:5 (1993), 921–931
22. V. I. Dragovich, “Baxter reduction of rational solutions to the Yang equation”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 5,  84–86  mathnet  mathscinet  zmath

23. Vladimir I. Dragović, Borislav Gajić, Božidar Jovanović, “Foreword”, Theor. Appl. Mech., 47:2 (2020),  II  mathnet
24. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Veljko A. Vujičić (1929–2020)”, Theor. Appl. Mech., 47:2 (2020),  III–V  mathnet
25. Vladimir Dragović, “Stevo Komljenović 1930–2020”, Theor. Appl. Mech., 47:1 (2020),  I–II  mathnet
26. V. Dragović, M. Radnović, “Bifurcations of Liouville tori in elliptical billiards”, Regul. Chaotic Dyn., 14:4-5 (2009),  479–494  mathnet  mathscinet  zmath
27. V. Dragović, B. Gajić, “Elliptic curves and a new construction of integrable systems”, Regul. Chaotic Dyn., 14:4-5 (2009),  466–478  mathnet  mathscinet  zmath
28. V. Dragović, B. Gajić, “Hirota–Kimura Type Discretization of the Classical Nonholonomic Suslov Problem”, Regul. Chaotic Dyn., 13:4 (2008),  250–256  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Dynamics of Zolotarev polynomials, Painleve VI equations, and Poncelet polygons
V. I. Dragovich
Seminar on Complex Analysis (Gonchar Seminar)
December 13, 2021 17:00
2. Resonance of ellipsoidal billiard trajectories and extremal rational functions
V. I. Dragovich
Regular and Chaotic Dynamics
November 22, 2021 16:10   
3. Chebyshev dynamics, isoharmonic deformations, and constrained Schlesinger systems
V. I. Dragovich
International conference "Nonlinear waves and Frobenius structures in geometry and physics" dedicated to the memory of Boris Dubrovin
November 18, 2021 17:30   
4. Dynamics of extremal polynomials, isomonodromic and isoharmonic deformations
Vladimir Dragović
International Conference "Analytic Theory of Differential and Difference Equations" Dedicated to the Memory of Andrey Bolibrukh
February 2, 2021 18:30   
5. Dynamics of extremal polynomials and Painleve VI equations
V. I. Dragovich
International Conference "Classical Mechanics, Dynamical Systems and Mathematical Physics" on the occasion of V. V. Kozlov 70th birthday
January 22, 2020 16:50   
6. Integrable billiards, extremal polynomials, and Painleve equations
V. I. Dragovich
International conference "Topology and Physics" dedicated to the 80th birthday of S P Novikov
September 6, 2018 17:05
7. Ellipsoidal Billiards and Chebyshev-type polynomials
V. I. Dragović
Dynamical systems and differential equations
September 4, 2018 18:30
8. Billiards within quadrics and Chebyshev type polynomials
V. I. Dragovich
Seminar on analytic theory of differential equations
May 30, 2018 14:00
9. Billiards within quadrics and Chebyshev type polynomials
Vladimir Dragović
International conference "Algebraic Topology, Combinatorics, and Mathematical Physics" on occasion of Victor Buchstaber's 75th birthday
May 24, 2018 15:00   
10. Pencils of conics and cubics and the Kovalevskaya Top. Lecture 2
V. I. Dragovich
3-rd Summer School on Geometric Methods in Mathematical Physics
June 28, 2013 16:00   
11. Pencils of conics and cubics and the Kovalevskaya Top. Lecture 1
V. I. Dragovich
3-rd Summer School on Geometric Methods in Mathematical Physics
June 27, 2013 14:30   
12. The Sokolov system and integrable Kirchhoff elasticae via discriminantly separable polynomials and Buchstaber's two-valued groups
Vladimir Dragović
International conference "Algebraic Topology and Abelian Functions" in honour of Victor Buchstaber on occasion of his 70th birthday
June 22, 2013 15:00   
13. Billiards and quadrics, Poncelet porisms and Kowalevski top
V. I. Dragovich
Combinatorics of Vassiliev invariants
May 17, 2012 17:00
14. Integrable lattice geometry and pencils of quadrics
V. I. Dragovich
International conference "Geometrical Methods in Mathematical Physics"
December 15, 2011 11:05   

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021